MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA H CEMENTLESS STEM STANDARD SIZE 1 SHORT NECK

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA H CEMENTLESS STEM STANDARD SIZE 1 SHORT NECK
Model Number 01.12.21SN
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the stem and head with competitor components and revised the medacta liner with a medacta liner.
 
Additional Manufacturer Narrative
Batch review performed on 26 may 2025 lot 1910362: (b)(4) items manufactured and released on 12-may-2020.Expiration date: 2025-04-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA H CEMENTLESS STEM STANDARD SIZE 1 SHORT NECK
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22194002
Report Number3005180920-2025-00557
Device Sequence Number15887710
Product Code JDI
UDI-Device Identifier07630030802614
UDI-Public07630030802614
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Model Number01.12.21SN
Device Lot Number1910362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale